ITEM METADATA RECORD
Title: Change-of-variance sensitivities in regression analysis
Authors: Ronchetti, E. ×
Rousseeuw, Peter #
Issue Date: 1985
Publisher: Springer-Verlag
Series Title: Probability Theory and Related Fields vol:68 pages:503-519
ISSN: 0178-8051
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.